| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
09/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The intraocular lens (iol) is not returning for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that patient was implanted with tecnis symfony lenses bilaterally on (b)(6) 2019 and (b)(6) 2019.The patient was experiencing haze and glare with lights at night and was unable to drive.Surgeon evaluated the patient and decided to exchange the lens for a regular lens.Surgeon explanted lens from patient¿s right eye on (b)(6) 2020 and left eye was scheduled to be explanted on (b)(6) 2020.The visual acuity pre-op was reported as 20/30 and post op visual acuity was reported as 20/20.Reportedly tecnis symfony multifocal intraocular lens (model zxt150 +18.0 diopter) was explanted from patient¿s left eye as planned.There was no incision enlargement, no sutures and no vitrectomy required.This report will capture information about patient¿s left eye and a separate report has been submitted for patient¿s right eye.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.